# SDR 2007UALA02552

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 61,326 hours, 10,063 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP FOUND TORN UP IN LEFT AISLE ADJACENT TO BUSINESS CLASS GALLEY.   [07-27-07]   REPLACED EEL LAMP ASSY OPS NORMAL
